I'm back again!

Ok this asthma thing has been a big learning curve for me from being diagnosed to learning how to use the meds correctly. Now I have another question. I've finished my five day course of steroids and I'm using my brown inhaler morning and night and only using the blue one when my chest feels tight or I get the horrible feeling that I can't get my breathe.

My question is that while I was on the steroids it felt that the gunk was moving - I was beginning to breathe easier etc but now I've stopped it feels like I'm getting congested again. Does that mean I need more steroids or does it mean that this congested feeling is what asthmatics have to contend with or could it simply be that I've been diagnosed incorrectly and I have some sort of allergy or infection?

So many questions!

1 Reply

oldestnewest
  • Sounds like you need more steroids. At least a visit to your GP. Hope your chest clears up soon.

You may also like...